# SDR AALA202212052164

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 84,442 hours, 10,972 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT FROM MIA, GEAR DISAGREE UPON GEAR RETRACTION. EICAS MESSAGE "GEAR DOOR" STATUS MESSAGE. FLIGHT RETURNED TO MIA LANDING SAFELY.   (OPEN)
